# SDR SWAA2025061281116

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N8819L
- Make and model: Boeing 737-8
- Aircraft serial: 67476
- Aircraft time: 8,378 hours, 4,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FWD F/A FLASLIGHTS FAILED.  REPLACED BATTERIES AND ONE BRACKET PER M/M 25-64-00 AND S.I.P.
